Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Drugs and medication for rash allergy

Premium Questions

doctor1 MD

a drug rash to oxbutynin after one hour. ( Just Rash ). Easily rx with Benandryl I am 62 year old with no medical history of multiple allergies, Does having one make you more prone to more? Is there a compound ...

doctor1 MD

inbareable for her, our gyne said could be drug rash and advice to put "caladryl' lotion, this though helps ... like rash ( rash looks like straight line and they keep on moving on complete body) for past month ...

doctor1 MD

available to detect drug allergy. Detailed Answer: Thanks for your question on Health Care Magic. I can understand your wife's situation and problem. Diagnosis of drug allergy is only clinical. Means no laboratory ...

doctor1 MD

I have suddenly developed swelling around my upper feet and ankles along with a minor rash.ALLERGIES ... passages, and once rash) Medication used in stress test (runaway heart rate ) ...

doctor1 MD

or if it's an allergic reaction to the medication. In the UK they gave me Trimethropin on it's own which I ... person and having read what an aggressive drug it is and the bad side effects coming off the drug, I ...

Public Forum Discussions

doctor1 MD

my 12 year son diaognised with acute tonsilitis, prescribed vibazime 200 DT ( cefixime dispersible 200) twice a day for five days. After fourth day developed rashes , redness and itching almost all ...

doctor1 MD

rash over my face. I showered and felt better but but my allergy systems did t go away . I noticed ... was the pain from coughing. I still do not know if I have allergy flue cold or inhailed something from ...

doctor1 MD

I am 83 yrs old and have a severe skin rash . I was asked to apply certain creams and it helped for a while. The dermatologist who examined me feels that it is an allergy. Recently I have also started ...

doctor1 MD

? Could it be a drug slipped in my food or drink. Or a interaction with my allergy meds?? ...

doctor1 MD

Hi I am Mahnoor Shaukat from Pakistan my dad is having diabeties from 20-23 years but he is taking some medicines but he have an allegry from any of the medices hez taking and it is on both sides of his ...

doctor1 MD

I am suffering from Drug allergy . Whenever i take anibiotic or painkillers I get rashes ...? is there any solution to recover from this drug allergy ...

doctor1 MD

hello my husband just had a drug test done and he failed he was prescribed Adipex in dec only took them for 2 weeks and havent had any since he has been sick and has been taking Mucinex, motrin, daily ...

doctor1 MD

my father has been taking Loprin for the last 15 years, as a prescription drug from his cardiologist. Few months back, he has been developing sin rashes /allergies for no apparent reasons. Its ...

doctor1 MD

I am 60 yrs old & had a reaction to a medication that caused a severe reaction of pustular psoriasis from the bottom of my feet to the top of my head, the rash caused me to loose several layers ...

doctor1 MD

or drug allergy. I noticed hives related to cold for the past 2 years, however the parotid swelling is new ...Hello, I have been having recurrent itchy truncal rash that appears to be urticarial for the past ...

Mobile Questions and Answers

doctor1 MD

Welcome to HCM Drug rash / allergy / other viral infections… Consult a Dermatologist / get examined / investigations may be necessary Regards

doctor1 MD

Rashes are really hard to tell what they are without seeing it. There are many causes of rashes - allergies, eczema, contact dermatitis, fungal infections. If it isn't bothering you, you can leave it alone. Or try the hydrocortisone cream, but that won't help if it's fungal. If it doesn't go away you can go get it seen.

doctor1 MD

There is no such medication.